exit

Mathematics   > Home   > Advances in Pure and Applied Mathematics   > Issue

Vol 11 - Issue 1

Advances in Pure and Applied Mathematics


List of Articles

Regular Solutions for the relativistic Boltzmann equation in Yang-Mills field

We consider in this work the Boltzmann equation in the presence of a Yang-Mills fields in temporal gauge, which generalizes to the non-Abelian case the electromagnetic field. We prove, using the method presented by N. Noutchegueme and R. D. Ayissi [2], a local in time (...)


A new characterization of commutative semiregular rings

A commutative ring R is called J-rad clean in case, for any r ∈ R, there is an idempotent e ∈ R such that r−e ∈ U(R) and re ∈ J(R), where U(R) and J(R) denote the set of units and the Jacobson radical of R, respectively. Also, a ring R is called semiregular if R/J(R) is regular (...)


Products of Complex Rectangular and Hermitian Random Matrices

Very recently, it has been shown for products of real matrices with anti-symmetric matrices of even dimension that the traditional harmonic analysis on matrix groups developed by Harish-Chandra et al. needs to be modified when considering the group action on general (...)


∗-Lie higher derivable mappings on ∗-rings

In this paper, it is shown that, if R is a ∗-ring containing a nontrivial self adjoint idempotent which admits a ∗-Lie higher derivable mapping L={Ln}n∈N, then there exists an element ZX,Y (depending on X and Y) in the center Z(R) such that (...)


Other issues :

2020

Volume 20- 11

Issue 1